Is it ok to get Botox for auxiliary and palms-plantar Hyperhidrosis as the same time?

28 years old male and suffering from OCD under the treatment currently taking Paliris 3 mg BID for 2 months now. Would it affect me or my treatment. And what are the doses good for my case?

Doctor Answers 5

Botox for excessive sweating

Thank you for your question Sundus.89. Botox is a purified protein used to address wrinkles associated with facial expression. Off the face it can be used to treat hyperhidrosis, or excessive sweating. Common areas for such treatment include the palms, soles, and underarms. The most common dose is 50 units per side per area, 100 units total. So three areas is usually 300 units. These treatments may be done at the same time. Please consult with a doctor for specific recommendations. Good luck!


Encino Physician
5.0 out of 5 stars 1 review

Botox hyperhydrosis

Yes , medical botox can be injected in multiple areas for hyperhidrosis in the same time .

Consult with a certified dermatologist regarding plan of treatment .

 

Joseph Doumit, MD
Montreal Dermatologist
5.0 out of 5 stars 2 reviews

Yes. No problem at all.

It is acceptable to use Botox on multiple areas of the body as effect remains local and does not affect any other areas.  

Sherif El-Salawy, MD
New York Internist

Treating palms, feet, and underarms for sweat

These can all be treated at the same time. There is no risk with this and no interaction with the medications. I use a new technique I have devised to make it faster and more comfortable. It uses mesotherapy needles. 

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

Hyperhidrosis and Botox

The medication will not affect the use of Botox. there is no way to know the dose you will need. The first thing a doctor does is what is called a starch iodine test to see where and how much is needed. Be sure you see a board certified dermatologist or plastic surgeon

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.